Universal Axioms for Bisimulations. Degano, P.; Nicola, R. D.; and Montanari, U. Theor. Comput. Sci., 114(1):63–91, 1993.
Universal Axioms for Bisimulations [link]Paper  doi  bibtex   
@article{DBLP:journals/tcs/DeganoNM93,
  author    = {Pierpaolo Degano and
               Rocco De Nicola and
               Ugo Montanari},
  title     = {Universal Axioms for Bisimulations},
  journal   = {Theor. Comput. Sci.},
  volume    = {114},
  number    = {1},
  pages     = {63--91},
  year      = {1993},
  url       = {https://doi.org/10.1016/0304-3975(93)90153-K},
  doi       = {10.1016/0304-3975(93)90153-K},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/tcs/DeganoNM93.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Downloads: 0